Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 160, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 26, 2012, 4:27 PM CDT for LeFlore County, Sequoyah County, Oklahoma; Crawford County, Sebastian County, Arkansas. It was in force for 63 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2012, 4:27 PM CDT (21:27 UTC)
- Expired
- Jul 26, 2012, 5:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 16 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 4:35 PM CDT | HAIL 1 | 1 S Pocola, OK | |
| Jul 26, 4:37 PM CDT | HAIL 0.75 | Moffett, OK | |
| Jul 26, 4:40 PM CDT | TSTM WND DMG | 3 Sw Arkoma, OK | POWER LINES DOWN ON HIGHWAY 9A. |
| Jul 26, 4:44 PM CDT | HAIL 0.75 | Pocola, OK | |
| Jul 26, 4:47 PM CDT | TSTM WND GST 60 | Fort Smith, AR | |
| Jul 26, 4:47 PM CDT | TSTM WND GST 60 | Kibler, AR | |
| Jul 26, 4:47 PM CDT | HAIL 1.75 | Kibler, AR | |
| Jul 26, 4:49 PM CDT | TSTM WND DMG | Fort Smith, AR | TREES DOWN IN SOUTH FORT SMITH |
| Jul 26, 4:49 PM CDT | TSTM WND GST 60 | Pocola, OK | |
| Jul 26, 5:11 PM CDT | TSTM WND DMG | Greenwood, AR | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 854 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
641
WUUS54 KTSA 262127
SVRTSA
ARC033-131-OKC079-135-262230-
/O.NEW.KTSA.SV.W.0160.120726T2127Z-120726T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
427 PM CDT THU JUL 26 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 530 PM CDT
* AT 425 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF ROLAND TO CAMERON...MOVING EAST
AT 15 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ROLAND...POCOLA...MOFFETT...ARKOMA...BONANZA...HACKETT...FORT
SMITH...MIDLAND...VAN BUREN...JENNY LIND...EXCELSIOR...BARLING...
HUNTINGTON...GREENWOOD...ALMA...BLOOMER...BURNVILLE...WASHBURN AND
LAVACA.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 317 AND
328.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3513 9408 3514 9413 3510 9413 3510 9414
3506 9423 3505 9462 3546 9465 3549 9407
TIME...MOT...LOC 2127Z 267DEG 15KT 3539 9453 3515 9452
$$3 follow-up statements
813
WWUS54 KTSA 262142
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
442 PM CDT THU JUL 26 2012
ARC033-131-OKC079-135-262230-
/O.CON.KTSA.SV.W.0160.000000T0000Z-120726T2230Z/
CRAWFORD AR-SEBASTIAN AR-LE FLORE OK-SEQUOYAH OK-
442 PM CDT THU JUL 26 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
SOUTHEASTERN SEQUOYAH...NORTHEASTERN LE FLORE...SEBASTIAN AND
SOUTHERN CRAWFORD COUNTIES...
AT 440 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHIBLEY TO MILL CREEK TO CAMERON...MOVING EAST AT 15
MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SHIBLEY...
ROCK ISLAND...CONCORD...BONANZA...JENSON...ALMA...RYE HILL...
HACKETT...KIBLER...BARLING...JENNY LIND...CENTRAL CITY...MIDLAND...
EXCELSIOR...ARKOLA...GREENWOOD...BLOOMER...MANSFIELD...BURNVILLE...
WASHBURN...WITCHERVILLE...DAYTON...HUNTINGTON...LAVACA...URSULA...
MILLTOWN AND CROSSROADS.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 317 AND
328.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3513 9408 3514 9413 3510 9413 3510 9414
3506 9423 3505 9462 3546 9465 3549 9407
TIME...MOT...LOC 2142Z 267DEG 15KT 3545 9430 3534 9442
3513 9454
$$065
WWUS54 KTSA 262149
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
449 PM CDT THU JUL 26 2012
ARC033-131-OKC079-135-262230-
/O.CON.KTSA.SV.W.0160.000000T0000Z-120726T2230Z/
CRAWFORD AR-SEBASTIAN AR-LE FLORE OK-SEQUOYAH OK-
449 PM CDT THU JUL 26 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
SOUTHEASTERN SEQUOYAH...NORTHEASTERN LE FLORE...SEBASTIAN AND
SOUTHERN CRAWFORD COUNTIES...
AT 448 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHIBLEY TO MILL CREEK TO CAMERON...MOVING EAST AT 15
MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...JENSON...
ALMA...RYE HILL...KIBLER...HACKETT...BARLING...JENNY LIND...CENTRAL
CITY...MIDLAND...EXCELSIOR...ARKOLA...GREENWOOD...LAVACA...BLOOMER...
MANSFIELD...BURNVILLE...WASHBURN...WITCHERVILLE...DAYTON...
HUNTINGTON...URSULA...MILLTOWN AND CROSSROADS.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 317 AND
328.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3513 9408 3514 9413 3510 9413 3510 9414
3506 9423 3505 9462 3546 9465 3549 9407
TIME...MOT...LOC 2150Z 267DEG 15KT 3545 9426 3533 9437
3513 9450
$$630
WWUS54 KTSA 262229
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT THU JUL 26 2012
ARC033-131-OKC079-135-262239-
/O.EXP.KTSA.SV.W.0160.000000T0000Z-120726T2230Z/
CRAWFORD AR-SEBASTIAN AR-LE FLORE OK-SEQUOYAH OK-
529 PM CDT THU JUL 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH...
NORTHEASTERN LE FLORE...SEBASTIAN AND SOUTHERN CRAWFORD COUNTIES
EXPIRES AT 530 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS TO 50 MPH...SMALL HAIL AND HEAVY RAIN WILL STILL BE
POSSIBLE WITH THIS STORM.
LAT...LON 3513 9408 3514 9413 3510 9413 3510 9414
3506 9423 3505 9462 3546 9465 3549 9407
TIME...MOT...LOC 2229Z 267DEG 15KT 3545 9406 3533 9417
3513 9430
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:50 PM CDT, 37 minutes earlier.
Area forecast discussion, Jul 26, 3:50 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
350 PM CDT THU JUL 26 2012
.DISCUSSION...
LINE OF THUNDERSTORMS EXTENDING ACROSS NW ARKANSAS WITH MORE
SCATTERED ACTIVITY INTO EASTERN OKLAHOMA BEGINNING TO PROPAGATE
SOUTHEAST. SHOULD CONTINUE TO SEE ADDITIONAL DEVELOPMENT IN THIS
GENERAL ZONE THROUGH THE EVENING WITH LESSER CHANCES ACROSS NE
OKLAHOMA...THOUGH MCV CURRENTLY CENTERED NEAR KPNC MAY TRIGGER AT
LEAST ISOLATED STORMS AS IT MOVES EAST. REGIONAL MESONANLYSIS
INDICATES DCAPES 1200-1500 GENERALLY NEAR AND SOUTH OF I-44 AND
LOCALLY PRODUCED SIGNIFICANT WIND GRIDS SHOWING VERY HIGH VALUES
IN THIS AREA AS WELL...THUS THE THREAT OF DAMAGING DOWNBURSTS
RELATIVELY HIGH. GRADUAL SHIFT SOUTH EXPECTED TONIGHT.
CURRENT HEAT ADVISORY SET TO EXPIRE AT 02Z AND THE PRESENT
CONFIGURATION WELL SUPPORTED BY AFTERNOON HEAT INDICES. WILL LOOK
AND SEE JUST BEFORE ISSUANCE WHETHER ANY COUNTIES CAN BE DROPPED
AS STORMS ONGOING IN PARTS OF THE ADVISORY AREA. COOLER OVERNIGHT
LOWS TONIGHT WITH MOST AREAS DROPPING NEAR OR BELOW 75.
BOUNDARY ASSOCIATED WITH CURRENT CONVECTION WILL DROP FARTHER SOUTH
FRIDAY WITH THREAT OF THUNDERSTORMS REMAINING SOUTH OF I-40.
INCREASE IN CLOUDS AND POTENTIAL RAINFALL FOOTPRINT WILL KEEP TEMPS
DOWN IN THAT AREA...BUT TEMPS WILL HEAT UP AGAIN ACROSS THE NORTH
AND WILL BE NEAR HEAT ADVISORY LEVELS FOR A TIME FRIDAY AFTERNOON.
SITUATION IS MARGINAL AT THIS POINT AS DEW POINTS ARE LIKELY TO
FALL OFF IN THE AFTERNOON AND THUS HEAT INDEX MAY BE CLOSE OR EVEN
SLIGHTLY BELOW ACTUAL TEMPS. NOT QUITE ENOUGH CONFIDENCE TO ISSUE
AN ADVISORY AS A RESULT.
UPPER LEVEL RIDGE RE-ASSERTS ITSELF BY THE WEEKEND WITH TRIPLE
DIGIT HEAT BECOMING LIKELY FOR SEVERAL DAYS INTO EARLY NEXT WEEK.
EXCESSIVE HEAT HEADLINES WILL BE LIKELY OVER MUCH OF THE AREA
DURING THIS TIME. SMALL CHANCES OF CONVECTION ALONG EASTERN
PERIPHERY OF THE RIDGE COULD IMPACT NW ARKANSAS BUT PROBABILITY
TOO LO2W TO MENTION IN FORECAST AT THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 78 102 79 104 / 30 10 10 10
FSM 78 99 77 103 / 60 30 10 10
MLC 76 96 76 102 / 60 20 0 10
BVO 70 103 74 105 / 20 10 10 10
FYV 69 98 71 100 / 50 20 0 10
BYV 69 98 71 100 / 50 20 0 10
MKO 76 100 75 102 / 50 20 10 10
MIO 73 101 75 103 / 20 10 0 10
F10 75 100 75 103 / 40 20 0 10
HHW 77 95 74 100 / 60 50 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 9 PM THURSDAY FOR OKZ049-OKZ053-OKZ065-
OKZ066-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...HEAT ADVISORY UNTIL 9 PM THURSDAY FOR ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...30
LONG TERM....14Hazardous weather outlook, Jul 26, 1:23 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
123 PM CDT THU JUL 26 2012
ARZ001-002-010-011-019-020-029-OKZ049-053>076-270630-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
123 PM CDT THU JUL 26 2012
...SEVERE WEATHER CHANCES THIS AFTERNOON ALONG WITH DANGEROUS HEAT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 3 PM.
DANGEROUS HEAT.
RISK...ELEVATED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...ELEVATED.
AREA...ALONG AND SOUTH OF INTERSTATE 40.
ONSET...ONGOING.
DISCUSSION...
SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS PARTS OF NORTHEAST
OKLAHOMA THIS AFTERNOON AS A FRONTAL BOUNDARY MOVED INTO THE
REGION. THIS BOUNDARY IS EXPECTED TO CONTINUE TO PUSH INTO THE
REGION WITH THUNDERSTORMS CHANCES CONTINUING INTO THE OVERNIGHT
HOURS. SOME OF THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO
BECOME SEVERE WITH DAMAGING DOWNBURST WINDS IN EXCESS OF 70 MPH
BEING THE MAIN THREAT. THE GREATER CHANCES LOOK TO BE ACROSS EAST
CENTRAL AND SOUTHEAST OKLAHOMA AND ALSO WEST CENTRAL
ARKANSAS...WHERE TEMPERATURES HAVE ALREADY CLIMBED INTO THE UPPER
90S. A HEAT ADVISORY IS IN EFFECT FOR THESE LOCATIONS WHERE HEAT
INDICES OF AROUND 105 TO NEAR 110 DEGREES WILL BE POSSIBLE.
WITH THE HOT TEMPERATURES AND DROUGHT CONDITIONS...VERY HIGH FIRE
DANGERS CONTINUE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
THE GREATEST FIRE SPREAD POTENTIAL IS EXPECTED TO BE ALONG AND
SOUTH OF INTERSTATE 40...WHERE HIGHER TEMPERATURES HAVE BEEN
OBSERVED THIS AFTERNOON. FIRE CONDITIONS SHOULD DECREASE OVERNIGHT
WITH THE THUNDERSTORM CHANCES AND RECOVERING RELATIVE HUMIDITY
VALUES.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE LOCAL SPOTTER NETWORK MAY BE NEEDED...PRIMARILY
TO RELAY ANY DOWNBURST WIND DAMAGE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY THROUGH WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...
DANGEROUS HEAT POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL REMAIN PROBABLE FRIDAY AS THE FRONTAL
BOUNDARY MOVES THROUGH THE REGION. GREATER THUNDERSTORM CHANCES
ARE EXPECTED TO BE MAINLY ALONG AND SOUTH OF INTERSTATE 40...WHILE
DANGEROUS HEAT AND VERY HIGH FIRE DANGERS ARE POSSIBLE NORTH OF
INTERSTATE 40.
HIGH PRESSURE SETS BACK UP OVER THE SOUTHERN PLAINS DURING THE
WEEKEND AND THE FIRST HALF OF THE NEXT WORK WEEK. THIS WILL ALLOW
FOR HIGHS BACK OVER THE TRIPLE DIGIT MARK TO BE COMMON AND VERY
HIGH FIRE DANGERS WITHIN ONGOING DROUGHT CONDITIONS TO CONTINUE
THROUGHOUT THE REGION.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EXCESSIVE HEAT RELATED RESPONSES ARE POSSIBLE AS ANOTHER
PROLONGED STRETCH OF HEAT IS CURRENTLY FORECAST.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Jul 26, 3:36 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
336 PM CDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG FAYETTEVILLE 36.06N 94.16W
07/26/2012 WASHINGTON AR PUBLIC
TREE DOWN NEAR THE INTERSECTION OF MAPLE AND MISSION
&&
BASLocal storm report, Jul 26, 3:58 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
358 PM CDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM TSTM WND DMG 8 E ROGERS 36.33N 93.97W
07/26/2012 BENTON AR EMERGENCY MNGR
TREES DOWN ON RAMBO ROAD EAST OF ROGERS.
&&
LACYLocal storm report, Jul 26, 4:01 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
401 PM CDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND DMG MAYFIELD 36.13N 93.94W
07/26/2012 WASHINGTON AR LAW ENFORCEMENT
TREES DOWN AT STATE HIGHWAY 45 AND 303.
&&
BASLocal storm report, Jul 26, 4:14 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
414 PM CDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG ELKINS 36.00N 94.01W
07/26/2012 WASHINGTON AR PUBLIC
LARGE TREE LIMBS DOWN...WINDS ESTIMATED AT 70 MPH.
&&
BASSpecial weather statement, Jul 26, 4:16 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
416 PM CDT THU JUL 26 2012
ARZ019-029-OKZ072-076-262215-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
416 PM CDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
IN WEST CENTRAL ARKANSAS
SEBASTIAN
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
AT 415 PM CDT...SCATTERED THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF COTTONWOOD TO 35 MILES WEST OF
HODGEN...MOVING EAST AT 15 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3507 9423 3497 9422 3495 9429 3494 9435
3495 9436 3492 9444 3459 9445 3459 9469
3545 9469 3545 9419 3508 9419
TIME...MOT...LOC 2115Z 270DEG 11KT 3536 9458 3479 9523Special weather statement, Jul 26, 4:19 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
419 PM CDT THU JUL 26 2012
OKZ049-073>076-262145-
HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-
419 PM CDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...WESTERN LE FLORE...SOUTHEASTERN
PITTSBURG...NORTHERN PUSHMATAHA AND LATIMER
AT 419 PM CDT...SSCATTERED THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MILTON TO 4 MILES SOUTH OF DAMON TO 15 MILES SOUTHWEST
OF STANLEY...MOVING EAST AT 30 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3450 9579 3451 9578 3451 9568 3459 9568
3459 9570 3460 9571 3520 9488 3532 9469
3458 9470 3445 9579
TIME...MOT...LOC 2119Z 249DEG 25KT 3517 9485 3481 9529
3446 9569The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 3:11 AM CDT | Heat Advisory | TSA | Choctaw, Haskell, Latimer, McIntosh, Muskogee, Okfuskee and 3 more | 16 hr |
| Jul 26, 2:13 PM CDT | Special Weather Statement | TSA | Muskogee | 32 min |
| Jul 26, 2:27 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 63 min |
| Jul 26, 2:31 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 59 min |
| Jul 26, 3:14 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 61 min |
| Jul 26, 3:18 PM CDT | Special Weather Statement | TSA | Muskogee | 57 min |
| Jul 26, 4:19 PM CDT | Special Weather Statement | TSA | Latimer | 26 min |
| Jul 26, 4:22 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 20 min |
| Jul 26, 4:40 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 35 min |
| Jul 26, 4:44 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Jul 26, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 67 min |
| Jul 26, 5:47 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 58 min |
| Jul 26, 6:15 PM CDT | Special Weather Statement | TSA | Choctaw | 60 min |
| Jul 26, 6:26 PM CDT | Special Weather Statement | TSA | Okfuskee | 34 min |
| Jul 26, 6:28 PM CDT | Special Weather Statement | TSA | Okmulgee | 32 min |
| Jul 26, 6:32 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 58 min |
| Jul 26, 6:37 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 68 min |
| Jul 26, 6:45 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 60 min |
| Jul 26, 2:09 PM CDT | Special Weather Statement | TSA | Carroll | 66 min |
| Jul 26, 4:04 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Washington | 56 min |
| Jul 26, 4:16 PM CDT | Special Weather Statement | TSA | Sebastian | 59 min |
| Jul 26, 5:10 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 45 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.